Strategic obfuscation and consumer protection policy

Gu, Y. and Wenzel, T. (2014) Strategic obfuscation and consumer protection policy. Journal of Industrial Economics, 62 (4). pp. 632-660. ISSN 0022-1821



  • Gu, Y.
  • Wenzel, T.
Copyright, Publisher and Additional Information: This is the peer-reviewed version of the following article: Gu, Y. and Wenzel, T. (2014), Strategic Obfuscation and Consumer Protection Policy. J Ind Econ, 62: 632-660, which has been published in final form at This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving.
  • Published: December 2014
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Social Sciences (Sheffield) > Department of Economics (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 23 Oct 2018 13:29
Last Modified: 24 Oct 2018 06:04
Published Version:
Status: Published
Publisher: Wiley
Refereed: Yes
Identification Number:

Share / Export